# SDR 99ZZZM552

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 97962641
- Condition: Dirty
- Location: Engine
- Part time: 19,623 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4370 - THE CREW REPORTED SMOKE IN THE CABIN AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT TEMP CONTROL VALVE AND THE LEFT TCV AND THE COMPRESSOR INLET VALVE IAW EMB-120 MM 21-60-01 AND 21-60-10.  THE AIRCRAFT PASSED A TEST FLIGHT AND WAS RELEASED TO SERVICE.  (M)
